MAUDE Adverse Event Report: COVIDIEN N-C CONN TUBE 7MM X3.1M; TUBING, NONINVASIVE

COVIDIEN N-C CONN TUBE 7MM X3.1M; TUBING, NONINVASIVE
Model Number 8888301713
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the blue connector came off when they tried to use it.It was noticed before use.No patient involved.
 
Additional Manufacturer Narrative
The device history record file was reviewed and no discrepancies were found according to the failure mode reported.Four pictures and one decontaminated sample without original package or lot number was received for evaluation.After performing visual inspection based on our procedures the reported issue was confirmed; missing solvent can be observed in the tube.A gemba walk was performed at the manufacturing area with the multifunctional team (quality, manufacturing, engineering).After this gemba walk the specific root cause could not be found.The current process was running according to approved specifications.A probable root cause could be that at the time of manufacturing, the station sensor was not adjusted.Based on the most probable root cause for the condition reported, a maintenance order was created to address this root cause on january 13, 2020.With this maintenance order control boxes are installed for protection of the optical fiber modules and sensors to avoid damage and bad adjustments.The process is running according to product specifications meeting quality acceptance criteria will be keep monitoring the process for any adverse trends that require immediate attention.

Brand Name
N-C CONN TUBE 7MM X3.1M
Common Device Name
TUBING, NONINVASIVE
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9304402
Report Number9612030-2019-02349
Device Sequence Number19340647
Product Code GAZ
UDI-Device Identifier10884527019700
UDI-Public10884527019700
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888301713
Device Catalogue Number8888301713
Device Lot Number1826814264
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer11/05/2019
Initial Report FDA Received Date11/11/2019
Supplement Report FDA Received Date01/23/2020
Patient Sequence Number1